MathSciNet Relay Station
MathSciNet bibliographic data
MR2446850 60H30 (60J75 62P05 91B28)
Kane, Selli; Melʹnikov, Aleksandr On the solution of the problem of investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 66--73; translation in Theory Probab. Math. Statist. No. 78 (2009), 75–82
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement